Applied Mathematics

Vol.1 No.1(2010), Paper ID 1907, 10 pages

DOI:10.4236/am.2010.11002

 

A Modified Limited SQP Method For Constrained Optimization

 

Gonglin Yuan, Sha Lu, Zhengxin Wei

 

Department of Mathematics and Information Science, Guangxi University, Nanning, China
School of Mathematics Science, Guangxi Teacher’s Education University, Nanning, China
Department of Mathematics and Information Science, Guangxi University, Nanning, China

 

Copyright © 2010 Gonglin Yuan, Sha Lu, Zhengxin Wei et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


G. Yuan, S. Lu and Z. Wei, "A Modified Limited SQP Method For Constrained Optimization," Applied Mathematics, Vol. 1 No. 1, 2010, pp. 8-17. doi: 10.4236/am.2010.11002.

Copyright © 2021 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.